# SDR P5CA2020031900112

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - METAL L/E, NO. 1 ENG O.G.V ON 11, 2~5 O'CLOCK.( IAW AMM 72-33-00-308-043 REV. 129 REPAIRED METAL L/E NO. 1 ENG O.G.V ON 11, 2~5 O'CLOCK. CONDITION CHECK NORMAL. )
